# SDR 2000ZZZX324

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 699 RIGHT AFT SIDE OF FRAME IN MID-POCKET.  FRAME HAS THREE CRACKS LOCATED BENEATH FLOOR.  REPLACED FRAME PER SB 53-131 REV 4.
